Sufficient conditions for existance of solutions to vectorial differential inclusions and applications

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we discuss the existence of solutions to vectorial differential inclusions, refining a result proved in Dacorogna and Marcellini [1996, Théorèmes d'existence dans les cas scalaire et vectoriel pour les équations de Hamilton-Jacobi, C. R. Acad. Sci. Paris Sér. I Math., 322(3):237--240]. We investigate sufficient conditions for existence, more flexible than those available in the literature, so that important applications can be fitted in the theory. We also study some of these applications.
Original languageUnknown
Pages (from-to)929-967
JournalHouston Journal Of Mathematics
Issue number3
Publication statusPublished - 1 Jan 2013

Cite this